# SDR AALA201802219020

- Difficulty date: January 31, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 13-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AREAS AT FRAMES 13 TO 21, STRINGER 23R, AND BL -Y765.  REPLACED THE BEAM IAW SRM 51-72-11 AND DRAWING D53110396200.
